# SDR R61A201806020632

- Difficulty date: May 17, 2018
- Submitted: June 2, 2018
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 28,218 hours, 23,160 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Frame 84
- Part time: 28,218 hours, 23,160 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED CORROSION ON THE RT INBD SEAT TRACK AT FRAME 84.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-02, 51-40-03,  AND 51-43-01.
